# SDR FDEA201401070053

- Difficulty date: January 7, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 47,854 hours, 20,393 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Dampener
- Condition: Lack Of Lube
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR RETRACTION FAULT AFTER TAKEOFF.  LEVER  WOULD NOT PASS NEUTRAL POSITION.   SELECTED LG DOWN ON LG VMO, MMO SELECTION SWITCH.  DET SYS FAULT RIGHT BOGIE.  RIGHT BOGIE CLEARED FAULT.  INSPECTED, CLEANED AND LUBED PITCH DAMPERS.
